# SDR UPS04443091

- Difficulty date: August 15, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 77,131 hours, 17,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT BS 340 UPPER DECK FLOORBEAM FOUND ONE FASTENER HOLE CRACKED AT FRAME WEB.  FLOORBEAM REPAIRED AS PER HX RS R53-12-135182 & UPS EO B747-5310-20986-A.
